# SDR AALA20140516020

- Difficulty date: May 16, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 42,731 hours, 6,731 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LJ2AG
- Condition: Failed
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CDG INFLIGHT ZRH JFK.  CREW REPORTED TOTAL AIR TEMPERATURE PROBE FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED CDG LANDED WITHOUT INCIDENT.  REPLACED TAT PROBE & CURRENT SENSING RELAY K411.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
